Transition to a time-dependent state of fluid flow in the wake of a sphere (bibtex)
@string{main_dir="/publi/"} @Article{Miedzik:2008:PRE, title = {Transition to a time-dependent state of fluid flow in the wake of a sphere}, author = {K. Gumowski and J. Miedzik and S. Goujon-Durand and P. Jenffer and J. E. Wesfreid}, journal = {Phys. Rev. E}, volume = {77}, number = {5}, pages = {055308}, numpages = {4}, year = {2008}, month = {May}, doi = {10.1103/PhysRevE.77.055308}, publisher = {American Physical Society}, url = main_dir#PhysRevE_77_055308.pdf, comment = {Copyright © 2010 {A}merican {I}nstitute of {P}hysics. This article may be downloaded for personal use only. Any other use requires prior permission of the American Institute of Physics. This article may be found at the official official AIP server.}, }
Powered by bibtexbrowser